KOPS - The Institutional Repository of the University of Konstanz

Uniform attractors of nonautonomous index 2 differential algebraic equations under discretization

Uniform attractors of nonautonomous index 2 differential algebraic equations under discretization

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KLOEDEN, Peter E., Johannes SCHROPP, 2003. Uniform attractors of nonautonomous index 2 differential algebraic equations under discretization. In: IMA Journal of Numerical Analysis. 23(2), pp. 221-239. ISSN 0272-4979. eISSN 1464-3642. Available under: doi: 10.1093/imanum/23.2.221

@article{Kloeden2003-04-01Unifo-43195, title={Uniform attractors of nonautonomous index 2 differential algebraic equations under discretization}, year={2003}, doi={10.1093/imanum/23.2.221}, number={2}, volume={23}, issn={0272-4979}, journal={IMA Journal of Numerical Analysis}, pages={221--239}, author={Kloeden, Peter E. and Schropp, Johannes} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/43195"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-07T09:22:32Z</dc:date> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:title>Uniform attractors of nonautonomous index 2 differential algebraic equations under discretization</dcterms:title> <dc:contributor>Schropp, Johannes</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Kloeden, Peter E.</dc:creator> <dc:rights>terms-of-use</dc:rights> <dc:creator>Schropp, Johannes</dc:creator> <dc:contributor>Kloeden, Peter E.</dc:contributor> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:abstract xml:lang="eng">The long‐time behaviour of Runge–Kunge discretizations is investigated when applied to a smooth nonautonomous index 2 differential algebraic equation (DAE) with a cocycle structure, i.e. a DAE driven by an autonomous dynamical system, which is assumed to have a uniform attractor. It is shown that the cocycle structure of the continuous dynamics is preserved under discretization and that a uniform forward or pullback attractor of the DAE persists under discretization by a Runge–Kutta scheme with the component subsets of the numerical attractor converging upper semicontinuously to their continuous time counterparts.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-07T09:22:32Z</dcterms:available> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/43195"/> <dcterms:issued>2003-04-01</dcterms:issued> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account